to calm me down then last night i used cause my head was done in ,i have just picked up my second dose which is 8mg and i am terrified to take it but i really want to quit herion,how long should i wait to take my next subutez and should i just take half of the tablet in case i go into withdrawl again please help
STOP !!! Don't do that again! You'll go right back into precipitated w/d and that sucks.
Read the following link on using subs. Pay close attention to how I suggest doing the INDUCTION. There's an entire section. Pull the link there for the COWS (clinical opiod w/d scale) worksheet. You've got to be at a 26 score or higher before induction.
If you want my help doing this let me know. We do sub inductions/tapers on the drugs.com forum all the time. You should do some reading there. Here is the link. God bless. :)
Please do not do that again. I am surprised that you doctor started you that high. The doctors I talk to start a patient off at a 1/2 pill and go from there. Please call your doc and tell him/her what you have done. Honesty is the best when trying to empty out.
Glad you came here.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2010 • 6 answers
Posted 11 Jan 2011 • 1 answer
Posted 17 Dec 2011 • 3 answers
Posted 25 Jan 2012 • 2 answers
Posted 27 Feb 2012 • 3 answers